RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1135–1137 (Mi de3745)  

Short Communications

On the question of the compatibility of an equation of Fuchs class with certain Painlevé equations

M. E. Kostyukovich

Yanka Kupala Pedagogical Institute of Grodno

Full text: PDF file (246 kB)

Bibliographic databases:
UDC: 517.925.6
Received: 31.01.1977

Citation: M. E. Kostyukovich, “On the question of the compatibility of an equation of Fuchs class with certain Painlevé equations”, Differ. Uravn., 15:6 (1979), 1135–1137

Citation in format AMSBIB
\Bibitem{Kos79}
\by M.~E.~Kostyukovich
\paper On the question of the compatibility of an equation of Fuchs class with certain Painlev\'e equations
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1135--1137
\mathnet{http://mi.mathnet.ru/de3745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538357}
\zmath{https://zbmath.org/?q=an:0408.34005}


Linking options:
  • http://mi.mathnet.ru/eng/de3745
  • http://mi.mathnet.ru/eng/de/v15/i6/p1135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020